Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 27-30
http://dx.doi.org/10.1155/S0161171294000049

Completely positive linear operators for Banach spaces

Department of Mathematics, University of Saskatchewan, Sask., Saskatoon S7N 0W0, Canada

Received 9 January 1992; Revised 25 February 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mingze Yang, “Completely positive linear operators for Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 1, pp. 27-30, 1994. doi:10.1155/S0161171294000049